# SDR SWIA202053296

- Difficulty date: September 16, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 37,293 hours, 36,994 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD FLAP INBOARD HINGE BOLT BUSHING FOUND TO BE CORRODED.  C-CHECK RO 10/13/2020.  RECEIVED NEW SERVICEABLE BUSHING FOR LT INBOARD FLAP INBOARD HINGE, REF CAMP 21380330 FOR INSTALLATION OF HARDWARE AND OPS.
